IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Neurocomputing (NC) [schedule] [select]
Chair Hiroshi Yamakawa (Univ of Tokyo)
Vice Chair Hirokazu Tanaka (Tokyo City Univ.)
Secretary Hiroki Terashima (NTT), Satoshi Nishida (NICT)
Assistant Yoshimasa Tawatsuji (Waseda Univ.), Tomoki Kurikawa (KMU)

Technical Committee on Infomation-Based Induction Sciences and Machine Learning (IBISML) [schedule] [select]
Chair Masashi Sugiyama (Univ. of Tokyo)
Vice Chair Toshihiro Kamishima (AIST), Koji Tsuda (Univ. of Tokyo)
Secretary Tomoharu Iwata (NTT), Atsuyoshi Nakamura (Hokkaido Univ.)
Assistant Yoshinobu Kawahara (Osaka Univ.), Taiji Suzuki (Tokyo Inst. of Tech.)

Special Interest Group on Mathematical Modeling and Problem Solving (IPSJ-MPS) [schedule] [select]

Special Interest Group on Bioinformatics and Genomics (IPSJ-BIO) [schedule] [select]

Conference Date Mon, Jun 27, 2022 10:00 - 18:15
Tue, Jun 28, 2022 09:15 - 17:45
Wed, Jun 29, 2022 09:30 - 16:40
Topics  
Conference Place Researcher Exchange Facility, University of the Ryukyus 
Sponsors This conference is co-sponsored by Japanese Neural Network Society and IEEE Computational Intelligence Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on NC, IBISML.

Mon, Jun 27   IBISML (Room A)
10:00 - 18:15
(1) 10:00-12:00 New Trends in Machine Learning
Coordinator: Masashi Sugiyama (RIKEN/Univ. of Tokyo)
Introduction to recent machine learning techniques by multiple young researchers
  12:00-14:00 Lunch Break ( 120 min. )
(2)
IBISML
14:00-14:25 Transformer-Based Fully Trainable Model for Point Process with Past Sequence-Representative Vector NC2022-1 IBISML2022-1 Fumiya Nishizawa, Sujun Hong, Hirotaka Hachiya (Graduate School of System Engineering, Wakayama University)
(3)
IBISML
14:25-14:50 A Bagging Method to Improve the Accuracy of Gaussian Process Regression for Neural Architecture Search NC2022-2 IBISML2022-2 Rion Hada, Masao Okita, Fumihiko Ino (Osaka Univ.)
(4)
IBISML
14:50-15:15 AI knowledge forgetting based on the importance of model parameters NC2022-3 IBISML2022-3 Tomoya Yamashita, Masanori Yamada (NTT)
  15:15-15:30 Break ( 15 min. )
(5)
IBISML
15:30-15:55 Evaluating and Enhancing Reliabilities of AI-Powered Tools
-- Adversarial Robustness --
NC2022-4 IBISML2022-4
Jingfeng Zhang (RIKEN-AIP)
(6)
IBISML
15:55-16:20 NC2022-5 IBISML2022-5
(7)
IBISML
16:20-16:45 Relaxing the Requirement for Decomposition of the Fisher Information Matrix for Simple Softplus Neural Networks NC2022-6 IBISML2022-6 Masazumi Iida, Yoshinari Takeishi, Jun'ichi Takeuchi (Kyushu Univ.)
  16:45-17:00 Break ( 15 min. )
(8)
IBISML
17:00-17:25 Cost-effective Framework for Gradual Domain Adaptation with Multifidelity NC2022-7 IBISML2022-7 Shogo Sagawa (SOKENDAI), Hideitsu Hino (ISM/RIKEN)
(9)
IBISML
17:25-17:50 Additive Cumulative Link Model with Total Variation Regularization NC2022-8 IBISML2022-8 Hiroya Iyori, Shin Matsushima (Univ. of Tokyo)
(10)
IBISML
17:50-18:15 Comparison of Variational Bayes and Gibbs Sampling for Normal Inverse Gaussian Mixture Models NC2022-9 IBISML2022-9 Takashi Takekawa (Kogakuin Univ.)
Mon, Jun 27   MPS 1 (Room B)
14:00 - 16:20
(11) 14:00-14:25  
(12) 14:25-14:50  
  14:50-15:05 Break ( 15 min. )
(13) 15:05-15:30  
(14) 15:30-15:55  
(15) 15:55-16:20  
Tue, Jun 28 AM  IBISML (Room A)
09:15 - 17:45
(16)
IBISML
09:15-09:40 Inside the Ventricle System Immune Cell Network Hypothesis for Language Processing and Intelligence
-- B lymphocytes in the CSF Control Spinal Reflexes and Speech Processing --
NC2022-10 IBISML2022-10
Kumon Tokumaru (Researcher)
(17)
IBISML
09:40-10:05 A Novel Analytical Method for Continual Learning Based on the Ease of Classification in Representation Spaces NC2022-11 IBISML2022-11 Kengo Murata, Seiya Ito, Kouzou Ohara (Aoyama Gakuin Univ.)
(18)
IBISML
10:05-10:30 Learning Attribute Vector Fields in GAN Latent Space NC2022-12 IBISML2022-12 Takehiro Aoshima, Takashi Matsubara (Osaka Univ.)
  10:30-10:45 Break ( 15 min. )
(19)
IBISML
10:45-11:10 [Short Paper]
A Pseudo Node Based Graph Convolution Network for Emotion Perception from Gait NC2022-13 IBISML2022-13
Shurong Chai, Jiaqing Liu (Ritsumeikan University), Tateyama Tomoko (Fujita Health University), LanFen Lin (Zheda), Yen-Wei Chen (Ritsumeikan University)
(20)
IBISML
11:10-11:35 Automatic Path Following Control for Four-wheeled Cars Based on Just-In-Time Modeling
-- Verification of Robustness for Road Surface Conditions --
NC2022-14 IBISML2022-14
Tatsuya Kai (Tokyo Univ. of Science), Kazuki Fukawa (DENSO)
(21)
IBISML
11:35-12:00 NC2022-15 IBISML2022-15
  12:00-13:30 Lunch Break ( 90 min. )
(22)
IBISML
13:30-13:55 Joint-Conditional Mutual Information Based Feature Subset Selection for Remotely Sensed Hyperspectral Image Classification NC2022-16 IBISML2022-16 U A Md Ehsan Ali, Keisuke Kameyama (Univ. Tsukuba)
(23)
IBISML
13:55-14:20 Feature selection in prediction model by LiNGAM NC2022-17 IBISML2022-17 Taiyu Sumida, Takashi Takekawa (Kogakuin Univ.)
(24)
IBISML
14:20-14:45 On DC Relaxation of Information-directed Sampling in Combinatorial Multi-armed Bandit Problem NC2022-18 IBISML2022-18 Junta Fujinaga (Kyoto Univ.), Taira Tsuchiya, Junya Honda (Kyoto Univ./RIKEN)
  14:45-15:00 Break ( 15 min. )
(25)
IBISML
15:00-15:25 Learning DAG Graph Models without Identifiability from Sparse Inverse Covariance NC2022-19 IBISML2022-19 Ziyu Guo, Shin Matsushima (UTokyo)
(26)
IBISML
15:25-15:50 Toward the Design of a Hybrid Algorithm of Asymmetries and Score-Based Methods in Causal Search NC2022-20 IBISML2022-20 Kota Misaki, Shin Matsushima (UTokyo)
(27)
IBISML
15:50-16:15 Causal Discovery in Discrete Data Using NML Code Length Based on MDL Principle NC2022-21 IBISML2022-21 Masatoshi Kobayashi, Nishimoto Hiroki, Shin Mastushima (Todai)
(28)
IBISML
16:15-16:40 An Extension of LiNGAM to Functional Data Analysis NC2022-22 IBISML2022-22 Tianle Yang, Joe Suzuki (Osaka Univ.)
  16:40-16:55 Break ( 15 min. )
(29)
IBISML
16:55-17:20 Extending HSIC for Testing Conditional Independence NC2022-23 IBISML2022-23 Bingyuan Zhang, Joe Suzuki (Osaka Univ.)
(30)
IBISML
17:20-17:45 Reduction Scheme for Empirical Risk Minimization and Its Applications to Multiple-Instance Learning NC2022-24 IBISML2022-24 Daiki Suehiro (Kyushu Univ./RIKEN AIP), Eiji Takimoto (Kyushu Univ.)
Tue, Jun 28   MPS 2 (Room B)
10:00 - 14:30
(31) 10:00-10:25  
(32) 10:25-10:50  
(33) 10:50-11:15  
(34) 11:15-11:40  
(35) 11:40-11:55  
  11:55-13:30 Lunch Break ( 95 min. )
(36) 13:30-13:45  
(37) 13:45-14:00  
(38) 14:00-14:15  
(39) 14:15-14:30  
Wed, Jun 29   NC (Room A)
13:30 - 16:40
(40)
NC
13:30-13:55 Acceleration of data assimilation for Large-scale human flow data NC2022-25 IBISML2022-25 Miyazaki Kazuya, Kiyama Masato, Amagasaki Motoki, Okamoto Toshiaki (Kumamoto Univ)
(41)
NC
13:55-14:20 Optimization of recurrent neural network structure by controlling symmetry of weight matrix NC2022-26 IBISML2022-26 Arisa Fujimoto, Hideaki Yamamoto, Satoshi Moriya (Tohoku Univ.), Keita Tokuda (Tsukuba Univ.), Yuichi Katori (Future Univ. Hakodate), Shigeo Sato (Tohoku Univ.)
(42)
NC
14:20-14:45 LSI implementation of analog CMOS majority circuit for neural network applications NC2022-27 IBISML2022-27 Satoshi Ono, Satoshi Moriya, Yuka Kanke, Hideaki Yamamoto (Tohoku Univ.), Yasushi Yuminaka (Gunma Univ.), Shigeo Sato (Tohoku Univ.)
  14:45-15:00 Break ( 15 min. )
(43)
NC
15:00-15:25 Emergence of Dynamical Orthogonal Basis Acquiring Large Memory Capacity in Modular Reservoir Computing NC2022-28 IBISML2022-28 Yuji Kawai (Osaka Univ.), Jihoon Park (NICT/Osaka Univ.), Ichiro Tsuda (Chubu Univ.), Minoru Asada (IPUT/Osaka Univ./Chubu Univ./NICT)
(44)
NC
15:25-15:50 MachBands perception is reflected in event-related potentials in visual cortex NC2022-29 IBISML2022-29 Kazuma Higashizono, Yasuhiro Tsubo (Ritsumeikan Univ)
(45)
NC
15:50-16:15 Electrophysiological Indices of the McGurk Effect in Audiovisual Noise NC2022-30 IBISML2022-30 Fusheng Xiao, Yasuhiro Tsubo (Ritsumeikan Univ.)
(46)
NC
16:15-16:40 Sensory information input connecting with the meaning of Chinese characters suppressed Gestaltzerfall NC2022-31 IBISML2022-31 Takaya Nakanishi, Yasuhiro Tsubo (Ritsumeikan Univ.)
Wed, Jun 29   Bioinformatics(Room B)
09:30 - 16:25
(47) 09:30-09:55  
(48) 09:55-10:20  
  10:20-10:35 Break ( 15 min. )
(49) 10:35-11:00  
(50) 11:00-11:25  
  11:25-13:00 Lunch Break ( 95 min. )
(51) 13:00-13:25  
(52) 13:25-13:50  
  13:50-14:05 Break ( 15 min. )
(53) 14:05-14:20  
(54) 14:20-14:35  
(55) 14:35-14:50  
  14:50-15:05 Break ( 15 min. )
(56) 15:05-15:30  
(57) 15:30-15:55  
(58) 15:55-16:10  
(59) 16:10-16:25  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
NC Technical Committee on Neurocomputing (NC)   [Latest Schedule]
Contact Address Hiroki Terashima (NTT)
E-: hco 
IBISML Technical Committee on Infomation-Based Induction Sciences and Machine Learning (IBISML)   [Latest Schedule]
Contact Address Kazuyoshi Yoshii (Kyoto Univ./RIKEN)
E-: iik-u 
IPSJ-MPS Special Interest Group on Mathematical Modeling and Problem Solving (IPSJ-MPS)   [Latest Schedule]
Contact Address  
IPSJ-BIO Special Interest Group on Bioinformatics and Genomics (IPSJ-BIO)   [Latest Schedule]
Contact Address  


Last modified: 2022-06-06 15:30:08


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NC Schedule Page]   /   [Return to IBISML Schedule Page]   /   [Return to IPSJ-MPS Schedule Page]   /   [Return to IPSJ-BIO Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan